# SDR MASA2019030811750

- Difficulty date: March 9, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 35,635 hours, 29,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR LEVEL EM LT 2 BLBS OUT.  PLACED ON MEL.
